American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Yoshinori Morimoto and Seiji Ukai. The Boltzmann equation without angular cutoff. Sugaku Expositions 30 (2017) 65-87.
Abstract, references, and article information   
View Article: PDF

[2] Kung-Chien Wu. Boltzmann systems for gas mixtures in 1D torus. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[3] Agavard Kh. Khachatryan and Khachatur A. Khachatryan. Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model. Trans. Moscow Math. Soc. 77 (2016) 87-106.
Abstract, references, and article information   
View Article: PDF

[4] Qin Li, Jianfeng Lu and Weiran Sun. Half-space kinetic equations with general boundary conditions. Math. Comp. 86 (2017) 1269-1301.
Abstract, references, and article information   
View Article: PDF

[5] Jingwei Hu and Lexing Ying. A fast algorithm for the energy space boson Boltzmann collision operator. Math. Comp. 84 (2015) 271-288.
Abstract, references, and article information   
View Article: PDF

[6] Laure Saint-Raymond. A mathematical PDE perspective on the Chapman--Enskog expansion. Bull. Amer. Math. Soc. 51 (2014) 247-275.
Abstract, references, and article information   
View Article: PDF

[7] Ming-Ying Zhong and Hai-Liang Li. Long time behavior of the Fokker-Planck-Boltzmann equation with soft potential. Quart. Appl. Math. 70 (2012) 721-742. MR 3052087.
Abstract, references, and article information
View Article: PDF

[8] Philip T. Gressman and Robert M. Strain. Global classical solutions of the Boltzmann equation without angular cut-off. J. Amer. Math. Soc. 24 (2011) 771-847. MR 2784329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shih-Hsien Yu. Nonlinear wave propagations over a Boltzmann shock profile. J. Amer. Math. Soc. 23 (2010) 1041-1118. MR 2669708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthias Wiedmer. Finite element approximation for equations of magnetohydrodynamics. Math. Comp. 69 (2000) 83-101. MR 1654014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William J. Hrusa and Michael A. Tarabek. On smooth solutions of the Cauchy problem in one-dimensional nonlinear thermoelasticity. Quart. Appl. Math. 47 (1989) 631-644. MR MR1031681.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sam Howison. A note on the thermistor problem in two space dimensions. Quart. Appl. Math. 47 (1989) 509-512. MR MR1012273.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mauro Fabrizio. An existence and uniqueness theorem in quasi-static viscoelasticity. Quart. Appl. Math. 47 (1989) 1-8. MR 987890.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Michael Grinfeld. Nonisothermal dynamic phase transitions. Quart. Appl. Math. 47 (1989) 71-84. MR 987896.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jyh-Hao Lee. On the dissipative evolution equations associated with the Zakharov-Shabat system with a quadratic spectral parameter . Trans. Amer. Math. Soc. 316 (1989) 327-336. MR 943304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jyh-Hao Lee. Global solvability of the derivative nonlinear Schr\"odinger equation . Trans. Amer. Math. Soc. 314 (1989) 107-118. MR 951890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Amy Cohen and Thomas Kappeler. Nonuniqueness for solutions of the Korteweg-de Vries equation . Trans. Amer. Math. Soc. 312 (1989) 819-840. MR 988885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Takeyuki Nagasawa. On the asymptotic behavior of the one-dimensional motion of the polytropic ideal gas with stress-free condition. Quart. Appl. Math. 46 (1988) 665-679. MR 973382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] K. Kuttler and D. Hicks. Initial-boundary value problems for the equation $u_{tt}=(\sigma (u_x))_x+(\alpha (u_x)u_{xt})_x+f$. Quart. Appl. Math. 46 (1988) 393-407. MR 963578.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] T. J. Bogdan and I. Lerche. A note on solitary wave solutions of the Leibovich-Roberts equation. Quart. Appl. Math. 46 (1988) 365-374. MR 950608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. L. Synge. An unperiodic concentrated sonic pulse. Quart. Appl. Math. 46 (1988) 65-75. MR 934682.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] P. Constantin and J.-C. Saut. Local smoothing properties of dispersive equations . J. Amer. Math. Soc. 1 (1988) 413-439. MR 928265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. C. Fife, O. A. Palusinski and Y. Su. Electrophoretic traveling waves . Trans. Amer. Math. Soc. 310 (1988) 759-780. MR 973176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard Beals, Percy Deift and Carlos Tomei. Direct and Inverse Scattering on the Line. Math. Surveys Monogr. 28 (1988) MR MR954382.
Book volume table of contents

[29] Richard Beals, Percy Deift and Carlos Tomei. The inverse problem. Math. Surveys Monogr. 28 (1988) 81-146.
Book volume table of contents
View Article: PDF

[30] Richard Beals, Percy Deift and Carlos Tomei. Introduction. Math. Surveys Monogr. 28 (1988) 1-4.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 72 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia